# SDR VNAA20250108005

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stringer
- Part number: MM67035151012S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1031-FS1047 STGR 26R HAS CORROSION AROUND SEVERAL FASTENER TAILS.  REMOVED CORRODED SECTION OF STRINGER. FABRICATED REPAIR SEGMENTS AND SPLICED IN NEW STRINGER SEGMENT IAW CRJ 700 SRM 53-00-03-201-001-A01.          MM670-35151-012S"
